MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR120010
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tracker frame on hand piece was loose when we arrived to cut peg holes for femur.So the drill showed us that we were right on peg holes, but when surgeon finished drilling peg holes he verified it with point probe and the point probe showed itself at 3-4 mm superior of the both peg holes (directly north).Tracker array was then tightened and then reverified with point probe and it was corrected.

Brand Name
NAVIO HANDPIECE TRACKER ARRAY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9135141
Report Number3010266064-2019-00112
Device Sequence Number3185401
Product Code OLO
UDI-Device Identifier00885556628577
UDI-Public00885556628577
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPFSR120010
Device Catalogue NumberPFSR120010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;